MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C SK, EXTRA LARGE, 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C SK, EXTRA LARGE, 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSXL5
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc c sk devices on (b)(6) 2026.Both implants were labeled as 5mm devices but once placed it was evident that one implant was taller than the other.The surgeon stated that the implant height is fine and that the patient could take a 5 or 6mm device.A review of the dhr found no anomalies associated with the complaint, however, an investigation found that this lot of implants was assembled with poly inlays that were 6mm in height instead of 5mm in height.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with this complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The sk device remains implanted in the patient and was not returned; therefore, no evaluation could be completed.Imaging was provided that shows the height difference between the two sk devices that were implanted within the patient.The investigation found that the mislabeling of the implant was due to a supplier manufacturing issue.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient (20yo, male) was implanted with two prodisc c sk devices on (b)(6) 2026.Both implants were labeled as 5mm devices but once placed it was evident that one implant was taller than the other.Investigation found that the one implant was 6mm but labeled as 5mm.The surgeon stated to leave the implant alone.He said the height is fine and that the patient could take a 5 or 6mm device.He said he would have pulled it out if he thought it would hurt the patient.

Brand Name
PRODISC C SK, EXTRA LARGE, 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH EXTON
240 sierra drive
exton PA 19341
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key24715993
Report Number3007494564-2026-00030
Device Sequence Number20278079
Product Code MJO
UDI-Device Identifier00843193113979
UDI-Public(01)00843193113979(17)301231(10)2026-0026
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDSXL5
Device Catalogue NumberN/A
Device Lot Number2026-0026
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexMale